How Has Xanax, Klonopin, Ativan, or Other Benzodiazepines Affected Your Tinnitus?

Discussion in 'Support' started by JasonP, Sep 5, 2016.

tinnitus forum
    1. JasonP

      JasonP Member

      Tinnitus Since:
      I am very curious...

      Situation 1: You took one of these drugs to lower tinnitus but then you developed a tolerance and had to keep taking more to lower tinnitus.

      Situation 2: You took one of these drugs and it stopped lowering T no matter if you increased it or not.

      Situation 3: You took one of these drugs for another reason yet developed tinnitus while taking the prescribed dose over time.

      Situation 4: You took these drugs over time yet when you wanted to withdrawal you developed tinnitus.

      Situation 5: These drugs increased your T after you took them.

      Situation 6: These drugs had no effect on your T when you started taking them.

      Situation 7: Something else.
    2. grate_biff
      No Mood

      grate_biff Member

      Oslo, Norway
      Tinnitus Since:
      Cause of Tinnitus:
      aucustic trauma, benzo withdrawl or both
      Guess you can put me in sit. 4. But hard to be sure as I had an aucoustic trauma aswell. (2 years ago now)

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.